# SDR SCNA20250717265

- Difficulty date: July 10, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 52,509 hours, 30,167 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT BETWEEN STA. 1006 AND 1013 BETWEEN STRINGERS 13L AND 14L DEPTH .160".  DENT IS OUT OF LIMITS PER SRM 53-00-01 TABLE 2. NO CRACKS NOTED IN PAINT.  REPAIRED DAMAGED FUSELAGE SKIN @ STA 1006 TO 1013, STR 13L TO 14L PER ER 25-02325 REV P1 AND ENG-53SCA-11709 REV. 00.
